# SDR DXTA200702199

- Difficulty date: May 17, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N809QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600698
- Aircraft time: 1,167 hours, 935 cycles
- Engine: Pwa PW535A
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF AS INDICATED BY 3 GREEN, NO RED INDICATION, UPON BRINGING GEAR HANDLE TO UP POSITION. FOUND HANDLE TO BE STIFF.  REMOVED GEAR HANDLE AND LUBED.  REATTACHED HANDLE OP'S CK GOOD. GEAR SWINGS FWD IAW MM CH 32-30-00.
